# SDR 161711

- Difficulty date: August 11, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Aircraft time: 29,222 hours, 32,444 cycles
- Engine: Ge CT75A2
- Engine time: 31,269 hours, 31,134 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

08/11/03 APPROX. 1845(UTC), AIRCRAFT N148SD, FLT 4534 PIT-HGR. ON CLIMB, CREW OBESEVERED LT TQ AND NP INDICATIONS OF ZERO, AND NG FLUCTUATIONS. AT 2500FT, THE LT CHIP DETECTOR LIGHT ILLUMINATED. DURING LANDING SMOKE WAS NOTED IN THE CABIN ALONG WITH CARGO SMOKE LIGHT. AIRCRAFT LANDING, STOPPED AIRCRAFT ON TAXI WAY AND SHUT DOWN BOTH ENGINES.
